# SDR CALA2014030390513

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 75,373 hours, 27,993 cycles
- Engine: Pwa PW2040
- Engine time: 3,200 hours, 20,591 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENG REVERSER CONTROL ENG SEC CONT EICAS MESSAGES ITEM ROLLED FORWARD.  EPCS MESSAGES PDIU EEC & 274-18.  ACCOMPLISHED EPCS 71-01-0 0 FOR PDIU EEC & 274-18 FIG 105.  OPERATED ENG & REVERSER, OPERATION NORMAL.
